Haven't been on in a while. My doctor switched my meds up on December 11th. I'm on bicillin injections once a week, topamax twice a day, valtrax 3x daily and 21 days of levaquin. I stopped levaquin, pulsed in 7 days flagyl, stopped flagyl yesterday and added actos. Since this switch I've had increased brain fog and other very weird brain sensations. I have tighntess in my head, more buzzing, tingling, vibrating in my head than before. Another new symptom for me is that I have difficulty chewing. This started the week of Christmas. I also sometimes feel like my face is sort of numb and numbness in my abdomen. I now have numbness that comes and goes in both hands as well as speech difficulties (not word search, more slurring since end of October). Since end of November, I've had a chronic dry cough. I just had another mri of head and neck which came out fine.
My symptoms since the beginning have been neurological. I have vibratory sensations in my head, mouth, down legs, constant muscle twitching. I've had all neurological testing imaginable. I am being treated treated now for some elevated heavy metal testing and believe it or not elevated gladiminium from an mri w/contrast done a year ago!
Anyone else share these symptoms and any input? I do epsom baths regularly and did try coffee enemas and was unsuccessful. I will try enema again. My doctor is aware of all of this and just thinks that we've are really attacking the lyme finally.